# SDR I5PA2024011768802

- Difficulty date: January 17, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 103,250 hours, 26,460 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Blower
- Part number: 033638
- Part serial: AFR727
- Condition: Inoperative
- Location: Fwd Crgo Smk Det
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT: N/A (MX INSP). ESI - FWD DET FAN STATUS MSG ON EICAS. FWD CARGO SMOKE DET BLOWER REQ'S REPLACEMENT. R/R FWD CARGO SMOKE DET BLOWER PER AMM 26-16-02.
